A calculus for Belnap's logic in which each proof consists of two trees

S. Wintein, R.A. Muskens

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)643-656
Number of pages14
JournalLogique et Analyse
Volume220
Publication statusPublished - 2012

Cite this

@article{3f5eef30f04c43cb8c675510ee918547,
title = "A calculus for Belnap's logic in which each proof consists of two trees",
author = "S. Wintein and R.A. Muskens",
note = "Pagination: 14",
year = "2012",
language = "English",
volume = "220",
pages = "643--656",
journal = "Logique et Analyse",
issn = "0024-5836",
publisher = "CENTRE NATIONAL BELGE RECHERCHES LOGIQUE",

}

A calculus for Belnap's logic in which each proof consists of two trees. / Wintein, S.; Muskens, R.A.

In: Logique et Analyse, Vol. 220, 2012, p. 643-656.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A calculus for Belnap's logic in which each proof consists of two trees

AU - Wintein, S.

AU - Muskens, R.A.

N1 - Pagination: 14

PY - 2012

Y1 - 2012

M3 - Article

VL - 220

SP - 643

EP - 656

JO - Logique et Analyse

JF - Logique et Analyse

SN - 0024-5836

ER -